Heat, Alexander
- When
- June 29, 11:00 AM CST to June 30, 11:59 PM CST
- Where
- Alexander forecast zone
- Reported by
- AWOS
- Coordinates
- 37.192, -89.338 (the zone’s center; the record gives no point)
The heat index peaked from 100 to 109 degrees on the afternoons of the 29th and 30th. Actual high temperatures were in the lower 90's.
Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
The heat index peaked from 100 to 109 degrees on the afternoons of the 29th and 30th. Actual high temperatures were in the lower 90's. These temperatures, combined with dew points in the upper 70's, produced hazardous conditions. A strong 500 mb high moved slowly east from the Mississippi Valley to the Appalachian Mountains during this heat wave.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 29, 5:47 AM CST, 5 hours 13 minutes earlier.
Area Forecast Discussion
National Weather Service Paducah KY
647 AM CDT Fri Jun 29 2018
.UPDATE...
Issued at 646 AM CDT Fri Jun 29 2018
Revised aviation discussion for 12Z TAFs.
&&
.SHORT TERM...(Today through Sunday night)
Issued at 330 AM CDT Fri Jun 29 2018
The primary concerns in the short term are the oppressive heat
and potential for isolated mainly heat-of-the-day thunderstorms
through the period. Overall forecast confidence is higher than
average given good model agreement.
The center of a strong upper level ridge is forecast to migrate
east from the Ozarks today into the Ohio Valley on Saturday and
the Mid Atlantic States by Sunday. Subsidence beneath this ridge
should effectively cap off most convective currents through much
of today and Saturday. Any thunderstorm activity is expected to
remain isolated and confined to the heat of the day from late
morning through early evening each day. Shower and thunderstorm
chances increase somewhat by Sunday and Sunday night as a weak
trough impinges upon the upper level ridge from the west.
The MCS that plowed through the region last evening brought some
temporary relief from the heat and even humidity overnight,
especially needed for those who lost power last evening. However,
the humidity is forecast to return with a vengeance today as dew
points climb into the mid to upper 70s by afternoon. This will
combine with highs in the mid 90s to yield maximum heat index
values above 105 across the entire region.
It is likely that a large part of southeast Missouri, southern
Illinois, and far western Kentucky will see heat indices top 110
late this morning and especially by the afternoon. As a result, an
upgrade to an Excessive Heat Warning in the aforementioned area is
necessary today. The Heat Advisory will remain in effect for all
other locations today, and areawide on Saturday, when peak heat
index readings of 105 to 110 are expected across much of the
forecast area.
Heat indices are currently forecast to drop a little by Sunday.
However, heat index values are forecast to remain in the 100 to
105 range across much of the area through much of next week. If
this signal persists, later forecast shifts may need to consider
an extension of the Heat Advisory simply based upon the longevity
of near advisory conditions.
.LONG TERM...(Monday through Thursday)
Issued at 330 AM CDT Fri Jun 29 2018
595DM H5 High pressure centers along the mid Atlantic seaboard at
the beginning of the long term forecast period (12Z Monday). A
disintegrating cold front trails from its parent Low well north
of the Great Lakes in the Canadian interior, down across the mid-
upper Wabash river valley, but staying just north of our FA. A 2nd
H5 High centered with about 592DM strength builds/expands from
Texas northeastward across the mid Mississippi river valley,
pinching off the remnants of the aforementioned front and linking
with the mid Atlantic High by 12Z Tuesday, for a mean ridging
across the entirety of the FA and lower and mid Ohio river valley.
That said, there is enough disturbance underneath the broad ridge
aloft, within the high temp/high theta-e air, that the models all
produce more or less daily and especially diurnally driven Pops
throughout the Mississippi, Ohio, and Tennessee river valleys.
This continues unabated thru mid week, when the strength of build
is such that an H5 597DM High centers over Illinois and Indiana,
as a surface High reflects and centers below it. That will wane
somewhat the chance cat/scattered daily pops to more of an
isolated to widely scattered mention by Days 6 and 7 (Wednesday
and Thursday).
Daily Highs 90-95 will combine with daily dew points in the mid 70s
to create triple digit heat indices each afternoon and evening over
the bulk of the FA, with numbers pushing 105 nearly each day
(excepting Thursday).
&&
.AVIATION...
Issued at 646 AM CDT Fri Jun 29 2018
VFR conditions are forecast over the next 24 hours. Patchy
MVFR/IFR ceilings in portions of southern Indiana and northwest
Kentucky should mix out by 14Z. While an isolated thunderstorm
cannot be ruled out during the afternoon, we expect mainly dry
conditions will ultimately prevail. Winds will be light and
variable.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Excessive Heat Warning from 10 AM this morning to 8 PM CDT this
evening for ILZ075>078-080>094.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
ILZ075>078-080>094.
MO...Excessive Heat Warning from 10 AM this morning to 8 PM CDT this
evening for MOZ076-086-087-109>112-114.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
MOZ076-086-087-109>112-114.
Heat Advisory from 10 AM this morning to 8 PM CDT Saturday for
MOZ100-107-108.
IN...Heat Advisory from 10 AM this morning to 8 PM CDT Saturday for
INZ081-082-085>088.
KY...Excessive Heat Warning from 10 AM this morning to 8 PM CDT this
evening for KYZ001>005.
Heat Advisory from 8 PM this evening to 8 PM CDT Saturday for
KYZ001>005.
Heat Advisory from 10 AM this morning to 8 PM CDT Saturday for
KYZ006>022.
&&
UPDATE...RJP
SHORT TERM...RJP
LONG TERM...DH
AVIATION...RJPHazardous Weather Outlook National Weather Service Paducah KY 404 AM CDT Fri Jun 29 2018 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-301000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 404 AM CDT Fri Jun 29 2018 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Oppressive heat and humidity are expected today with peak heat index readings of 105 to 115 this afternoon. Please refer to the Excessive Heat Warning and Heat Advisory for more details. Isolated thunderstorms are possible, mainly during the heat of the day. While a localized strong to severe storm cannot be ruled out, the primary concerns include heavy rain and lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The heat index will hit triple digits each afternoon, with peak numbers of 105 to 110 projected Saturday, and as high as 105 Sunday through Wednesday. Please refer to the Heat Advisory for more details. Daily thunderstorm chances will be mainly during the heat of the afternoon and evening, with heavy rain and lightning as the primary storm hazards. An isolated strong to severe storm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. RJP
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
728 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG 8 N MARBLE HILL 37.42N 89.98W
06/28/2018 BOLLINGER MO LAW ENFORCEMENT
TREE DOWN AND HAIL, SIZE OF HAIL UNKNOWN
0945 AM TSTM WND GST JACKSON 37.38N 89.65W
06/28/2018 M50.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
0945 AM TSTM WND DMG GORDONVILLE 37.31N 89.67W
06/28/2018 CAPE GIRARDEAU MO PUBLIC
LARGE TREE LIMBS DOWN. RECEIVED VIA SOCIAL MEDIA.
0954 AM TSTM WND GST 1 NW SCOTT CITY 37.23N 89.54W
06/28/2018 M56.00 MPH SCOTT MO ASOS
MEASURED AT THE CAPE GIRARDEAU REGIONAL AIRPORT.
1000 AM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
06/28/2018 CAPE GIRARDEAU MO PUBLIC
NUMEROUS TREES AND POWER LINES DOWN. REPORT RECEIVED VIA
SOCIAL MEDIA.
1002 AM TSTM WND GST CAPE GIRARDEAU 37.31N 89.55W
06/28/2018 E65.00 MPH CAPE GIRARDEAU MO TRAINED SPOTTER
WIND GUSTS ESTIMATED 60 TO 65 MPH.
1014 AM TSTM WND DMG MCCLURE 37.32N 89.43W
06/28/2018 ALEXANDER IL TRAINED SPOTTER
PECAN TREE BRANCH WITH A DIAMETER OF 14 INCHES FELL ON A
MOBILE HOME. RELAYED VIA FACEBOOK. DELAYED REPORT.
1015 AM TSTM WND DMG BENTON 37.10N 89.56W
06/28/2018 SCOTT MO PUBLIC
POWER LINES DOWN, POWER OUTAGES REPORTED. REPORT RECEIVED
VIA SOCIAL MEDIA.
1026 AM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
06/28/2018 CAPE GIRARDEAU MO UTILITY COMPANY
SEVERAL THOUSAND CUSTOMERS WITHOUT POWER IN SOUTHERN CAPE
GIRARDEAU COUNTY AND NORTHERN SCOTT COUNTY.
1037 AM TSTM WND GST WICKLIFFE 36.97N 89.08W
06/28/2018 M50.00 MPH BALLARD KY EMERGENCY MNGR
WINDS 30 TO 35 MPH WITH GUSTS TO 50 MPH. REPORT RECEIVED
VIA SOCIAL MEDIA.
1114 AM HAIL DRAFFENVILLE 36.94N 88.34W
06/28/2018 M0.75 INCH MARSHALL KY PUBLIC
DIME SIZE HAIL REPORTED. REPORT RECEIVED VIA SOCIAL
MEDIA.
1115 AM TSTM WND DMG WINGO 36.64N 88.74W
06/28/2018 GRAVES KY LAW ENFORCEMENT
POWER LINES DOWN ACROSS THE SOUTHERN PORTION OF GRAVES
COUNTY. REPORT RECEIVED VIA SOCIAL MEDIA.
1145 AM TSTM WND DMG MURRAY 36.61N 88.32W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
NUMEROUS TREES SNAPPED OR DOWN. SOME FELL ON
OUTBUILDINGS. MOST OF THE DAMAGE OCCURRED ALONG FAXON
ROAD.
1150 AM TSTM WND DMG 2 E MURRAY 36.61N 88.28W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
METAL BUILDING BLOWN DOWN AND PUSHED 100 YARDS ALONG
FAXON ROAD. TIME ESTIMATED.
1150 AM TSTM WND DMG 5 E MURRAY 36.61N 88.23W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
EM REPORTS NUMEROUS TREES DOWN ACROSS THE EASTERN HALF OF
THE COUNTY.
1151 AM TSTM WND DMG 5 NE MURRAY 36.66N 88.25W
06/28/2018 CALLOWAY KY LAW ENFORCEMENT
TREE FELL ACROSS OLD NEWBURG ROAD AND ONTO A CAR. REPORT
RECEIVED VIA EM.
1155 AM TSTM WND DMG 1 NE MURRAY 36.62N 88.30W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
TREES DOWN ALONG PORTIONS OF KY HIGHWAY 94 NORTHEAST OF
TOWN.
1158 AM TSTM WND GST 5 ENE MURRAY 36.64N 88.23W
06/28/2018 E60.00 MPH CALLOWAY KY TRAINED SPOTTER
WIND ESTIMATED. LARGE TREE LIMBS SNAPPED. REPORT RECEIVED
VIA SOCIAL MEDIA.
1216 PM HEAVY RAIN 8 NE MURRAY 36.69N 88.21W
06/28/2018 M0.75 INCH CALLOWAY KY TRAINED SPOTTER
30 MINUTE RAINFALL ACCUMULATION.
0535 PM HAIL E SESSER 38.09N 89.05W
06/28/2018 E0.88 INCH FRANKLIN IL EMERGENCY MNGR
0650 PM TSTM WND DMG TAMAROA 38.14N 89.23W
06/28/2018 PERRY IL EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN ACROSS TOWN. ENTIRE TOWN
WITHOUT POWER.
0655 PM TSTM WND DMG MOUNT VERNON 38.32N 88.91W
06/28/2018 JEFFERSON IL EMERGENCY MNGR
POWER OUTAGES REPORTED THROUGHOUT THE COUNTY.
0658 PM TSTM WND DMG PINCKNEYVILLE 38.08N 89.38W
06/28/2018 PERRY IL TRAINED SPOTTER
MULTIPLE REPORTS OF TREES DOWN IN THE PINCKNEYVILLE AREA.
AT LEAST ONE TREE DOWN ON POWER LINES.
0700 PM TSTM WND GST SESSER 38.09N 89.05W
06/28/2018 E70.00 MPH FRANKLIN IL PUBLIC
ESTIMATED WIND GUSTS OF 70 MPH AS IT MOVED THROUGH TOWN.
0700 PM TSTM WND DMG DU QUOIN 38.00N 89.24W
06/28/2018 PERRY IL LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND LIMBS DOWN ACROSS TOWN.
0700 PM TSTM WND DMG 3 W WHITTINGTON 38.09N 88.96W
06/28/2018 FRANKLIN IL EMERGENCY MNGR
ESTIMATED AT LEAST 60 MPH WINDS. MULTIPLE POWER POLES
DOWN INCLUDING ONE TRAPPING A VEHICLE ON STATE HWY 154 AT
REND LAKE.
0700 PM TSTM WND DMG DU QUOIN 38.00N 89.24W
06/28/2018 PERRY IL EMERGENCY MNGR
TREE DOWN ON AN ATTACHED GARAGE
0705 PM TSTM WND DMG WEST CITY 38.00N 88.95W
06/28/2018 FRANKLIN IL TRAINED SPOTTER
MULTIPLE TREES DOWN IN THE WEST CITY AREA.
0705 PM TSTM WND GST WAYNE CITY 38.35N 88.59W
06/28/2018 E75.00 MPH WAYNE IL BROADCAST MEDIA
75 MPH GUST MEASURED BY WUNDERGROUND PERSONAL WEATHER
STATION.
0705 PM TSTM WND DMG BENTON 38.01N 88.92W
06/28/2018 FRANKLIN IL TRAINED SPOTTER
TREES DOWN ON POWER LINES. UP TO 2 FOOT DIAMETER TREE
BRANCHES DOWN ON NORTH SIDE OF TOWN. STREET FLOODING
OCCURRING.
0713 PM TSTM WND GST CARBONDALE 37.72N 89.22W
06/28/2018 M67.00 MPH JACKSON IL ASOS
67 MPH WIND GUST RECORDED AT SOUTHERN ILLINOIS AIRPORT IN
CARBONDALE.
0715 PM TSTM WND DMG CARTERVILLE 37.76N 89.08W
06/28/2018 WILLIAMSON IL TRAINED SPOTTER
SHINGLES BLOWN OFF ROOF, TREES DOWN, POWER OUT IN
PORTIONS OF TOWN.
0715 PM TSTM WND DMG BURNA 37.26N 88.39W
06/28/2018 LIVINGSTON KY PUBLIC
SEVERAL TREES UPROOTED ON HWY 60 NEAR INTERSECTION OF HWY
135
0715 PM TSTM WND GST CARTERVILLE 37.76N 89.08W
06/28/2018 E60.00 MPH WILLIAMSON IL TRAINED SPOTTER
WINDS ESTIMATED AT 60+ MPH IN CARTERVILLE
0715 PM TSTM WND DMG HERRIN 37.80N 89.03W
06/28/2018 WILLIAMSON IL PUBLIC
NUMEROUS REPORTS OF TREES, POWER LINES, AND LARGE TREE
LIMBS DOWN. WIDESPREAD POWER OUTAGES.
0718 PM TSTM WND DMG CARBONDALE 37.72N 89.22W
06/28/2018 JACKSON IL TRAINED SPOTTER
MULTIPLE TREES DOWN IN CARBONDALE. SPOTTER REPORTED A
POSSIBLE FUNNEL CLOUD.
0720 PM TSTM WND GST 2 W MARION 37.73N 88.98W
06/28/2018 E65.00 MPH WILLIAMSON IL TRAINED SPOTTER
65 MPH WIND GUSTS ON WEST SIDE OF MARION
0720 PM TSTM WND DMG RALEIGH 37.83N 88.53W
06/28/2018 SALINE IL LAW ENFORCEMENT
LARGE TREE BLOCKING ILLINOIS RT 34 NORTH OF TOWN.
0720 PM TSTM WND DMG CARBONDALE 37.72N 89.22W
06/28/2018 JACKSON IL TRAINED SPOTTER
MULTIPLE TREES BLOWN DOWN, POWER POLES DOWN, INTENSE
LIGHTNING. OLD ROUTE 13 BLOCKED DUE TO MULTIPLE TREES
ACROSS ROAD BETWEEN GIANT CITY RD AND REED STATION RD.
0720 PM TSTM WND DMG HARRISBURG 37.74N 88.55W
06/28/2018 SALINE IL LAW ENFORCEMENT
SIGN BLOWN APART AT THE HARRISBURG-RALEIGH AIRPORT.
DELAYED REPORT.
0725 PM TSTM WND DMG JOHNSTON CITY 37.82N 88.93W
06/28/2018 WILLIAMSON IL PUBLIC
MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE.
0728 PM TSTM WND DMG 6 S MARION 37.65N 88.94W
06/28/2018 WILLIAMSON IL PUBLIC
PUBLIC REPORT OF A BOAT DOCK BEING RIPPED OFF BY WINDS.
0730 PM TSTM WND DMG CARBONDALE 37.72N 89.22W
06/28/2018 JACKSON IL EMERGENCY MNGR
TREE DAMAGE AND POWER LINES DOWN IN CARBONDALE.
0730 PM TSTM WND DMG MARION 37.73N 88.94W
06/28/2018 WILLIAMSON IL EMERGENCY MNGR
MULTIPLE POWER OUTAGES, TREES AND POWER LINES DOWN
THROUGHOUT THE COUNTY. STRUCTURAL DAMAGE AS WELL.
0735 PM TSTM WND DMG HARRISBURG 37.74N 88.55W
06/28/2018 SALINE IL LAW ENFORCEMENT
NUMEROUS TREES DOWN IN SALINE COUNTY.
0735 PM FLASH FLOOD PINCKNEYVILLE 38.08N 89.38W
06/28/2018 PERRY IL EMERGENCY MNGR
NUMEROUS REPORTS OF FLASH FLOODING ON SEVERAL COUNTY
ROADWAYS THROUGHOUT THE COUNTY.
0740 PM TSTM WND DMG BUNCOMBE 37.47N 88.97W
06/28/2018 JOHNSON IL TRAINED SPOTTER
TREE SPLIT IN HALF AND LANDED ON A HOME. RESIDENT OKAY.
0742 PM TSTM WND DMG WEST FRANKFORT 37.90N 88.93W
06/28/2018 FRANKLIN IL PUBLIC
NUMEROUS TREES AND LARGE LIMBS DOWN AS WELL AS POWER
LINES.
0745 PM TSTM WND DMG EDDYVILLE 37.50N 88.59W
06/28/2018 POPE IL TRAINED SPOTTER
SEVERAL TREES BLOCKING HWY 145 BETWEEN DELWOOD AND
EDDYVILLE. ALSO SEVERAL TREES DOWN BLOCKING EDDYVILLE
BLACKTOP BETWEEN FLICK HILL AND HWY 146 IN GOLCONDA.
0745 PM TSTM WND DMG JUNCTION 37.72N 88.24W
06/28/2018 GALLATIN IL LAW ENFORCEMENT
REPORT OF ROOF BLOWN OFF OF GALLATIN COUNTY SCHOOL. TIME
ESTIMATED BY RADAR.
0750 PM TSTM WND DMG PERRYVILLE 37.73N 89.87W
06/28/2018 PERRY MO LAW ENFORCEMENT
*** 1 INJ *** A PERSON WAS HIT BY AWNING AT INTERSECTION
OF HWY 51 AND 61 DUE TO STRONG WINDS.
0750 PM TSTM WND DMG VIENNA 37.41N 88.89W
06/28/2018 JOHNSON IL EMERGENCY MNGR
WIDESPREAD TREES AND POWER LINES DOWN ACROSS THE COUNTY
0752 PM TSTM WND DMG NORRIS CITY 37.98N 88.33W
06/28/2018 WHITE IL TRAINED SPOTTER
TREE DOWN ON A HOUSE IN NORRIS CITY AND MULTIPLE TREES
DOWN IN THE AREA.
0755 PM FLASH FLOOD PINCKNEYVILLE 38.08N 89.38W
06/28/2018 PERRY IL TRAINED SPOTTER
REPORT OF FLOODING THROUGHOUT PERRY COUNTY. WATER OVER
ROADWAY IN PINCKNEYVILLE WAS UP TO THE BOTTOM OF DOOR ON
TRUCK ON RANDOLPH STREET.
0800 PM TSTM WND DMG ROUND KNOB 37.22N 88.73W
06/28/2018 MASSAC IL PUBLIC
TREE FELL ON A TRAILER.
0800 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
06/28/2018 MASSAC IL LAW ENFORCEMENT
ROOF LIFTED OFF QUINT EXCAVATING ON WEST 10TH STREET.
0809 PM TSTM WND GST WEST PADUCAH 37.08N 88.74W
06/28/2018 E62.00 MPH MCCRACKEN KY ASOS
MEASURED WIND GUST TO 62 MPH AT KPAH ASOS.
0810 PM TSTM WND DMG BROOKPORT 37.12N 88.63W
06/28/2018 MASSAC IL PUBLIC
TREES DOWN IN BROOKPORT.
0810 PM TSTM WND DMG BROOKPORT 37.12N 88.63W
06/28/2018 MASSAC IL PUBLIC
SEVERAL REPORTS OF TREES AND LARGE LIMBS DOWN
0810 PM TSTM WND DMG PADUCAH 37.07N 88.64W
06/28/2018 MCCRACKEN KY PUBLIC
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN AND SOME
POWER OUTAGES IN THE PADUCAH AREA.
0810 PM TSTM WND DMG 3 E BROOKPORT 37.12N 88.57W
06/28/2018 MASSAC IL PUBLIC
LARGE TREE UPROOTED AND HAS FALLEN ON A MOBILE HOME
CARPORT.
0815 PM TSTM WND GST 4 NE MARION 37.37N 88.03W
06/28/2018 M56.00 MPH CRITTENDEN KY MESONET
MEASURED AT KY MESONET
0815 PM TSTM WND DMG MELBER 36.95N 88.73W
06/28/2018 GRAVES KY PUBLIC
LARGE TREE TOOK DOWN POWER POLES AND LINES IN FRONT OF A
HOUSE.
0815 PM TSTM WND DMG LA CENTER 37.07N 88.97W
06/28/2018 BALLARD KY EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY.
0820 PM TSTM WND DMG SHARPE 36.97N 88.46W
06/28/2018 MARSHALL KY EMERGENCY MNGR
8-10 INCH DIAMETER TREE DOWN AND 6 FOOT FENCE PANEL DOWN.
0820 PM TSTM WND DMG 1 SE JACKSON 37.37N 89.64W
06/28/2018 CAPE GIRARDEAU MO AMATEUR RADIO
LARGE TREE DOWN NEAR TEEN CHALLENGE IN JACKSON
0820 PM TSTM WND GST REIDLAND 37.01N 88.53W
06/28/2018 E60.00 MPH MCCRACKEN KY PUBLIC
ESTIMATED 60 MPH WINDS.
0821 PM TSTM WND DMG LONE OAK 37.04N 88.67W
06/28/2018 MCCRACKEN KY PUBLIC
POWER OUTAGES REPORTED IN LONE OAK.
0825 PM TSTM WND GST 4 N BENTON 36.91N 88.36W
06/28/2018 M53.00 MPH MARSHALL KY MESONET
MEASURED AT KY MESONET STATION
0830 PM TSTM WND DMG BENTON 36.85N 88.36W
06/28/2018 MARSHALL KY BROADCAST MEDIA
80 PERCENT OF TOWN WITHOUT POWER.
0840 PM FLASH FLOOD CAPE GIRARDEAU 37.31N 89.55W
06/28/2018 CAPE GIRARDEAU MO TRAINED SPOTTER
SPOTTER REPORTED AN ESTIMATE OF 3 INCHES OVER SEVERAL
ROADWAYS IN CAPE GIRARDEAU COUNTY.
0840 PM TSTM WND GST 8 SE MAYFIELD 36.65N 88.54W
06/28/2018 E60.00 MPH GRAVES KY PUBLIC
ESTIMATED 60 MPH WINDS IN FARMINGTON
0840 PM TSTM WND DMG CUNNINGHAM 36.92N 88.91W
06/28/2018 CARLISLE KY EMERGENCY MNGR
TREE ON HOUSE IN CUNNINGHAM AREA ON COUNTY ROAD 1054.
MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.
0844 PM TSTM WND DMG MELBER 36.95N 88.73W
06/28/2018 GRAVES KY EMERGENCY MNGR
TREE DOWN ON A HOUSE.
0845 PM TSTM WND DMG CUNNINGHAM 36.92N 88.91W
06/28/2018 CARLISLE KY EMERGENCY MNGR
HWY 62 BETWEEN CUNNINGHAM AND BARDWELL BASICALLY
IMPASSABLE DUE TO SO MANY TREES ACROSS THE ROAD.
WIDESPREAD TREE DAMAGE ACROSS THE COUNTY.
0845 PM TSTM WND DMG 1 S MURRAY 36.60N 88.32W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
LARGE MAPLE TREE DOWN ONTO POWER LINE ON PEGGY ANN DRIVE
ON SOUTH SIDE OF MURRAY.
0849 PM TSTM WND DMG N CADIZ 36.87N 87.82W
06/28/2018 TRIGG KY EMERGENCY MNGR
MULTIPLE TREES DOWN ON THE NORTH SIDE OF CADIZ.
0850 PM TSTM WND DMG FANCY FARM 36.76N 88.79W
06/28/2018 GRAVES KY TRAINED SPOTTER
SEVERAL REPORTS OF LARGE TREE LIMBS AND TREES DOWN ALONG
WITH POWER OUTAGES
0852 PM TSTM WND DMG CADIZ 36.87N 87.82W
06/28/2018 TRIGG KY EMERGENCY MNGR
WIDESPREAD POWER OUTAGES REPORTED IN TRIGG COUNTY.
0852 PM TSTM WND DMG LA CENTER 37.07N 88.97W
06/28/2018 BALLARD KY PUBLIC
WIDESPREAD POWER OUTAGES REPORTED IN BALLARD COUNTY.
0900 PM TSTM WND DMG 5 NW HOPKINSVILLE 36.91N 87.55W
06/28/2018 CHRISTIAN KY EMERGENCY MNGR
65 MPH WINDS ESTIMATED AND POWER IS OUT ON HWY 91 AT
SINKING FORK CHURCH
0902 PM TSTM WND DMG FREDONIA 37.21N 88.06W
06/28/2018 CALDWELL KY EMERGENCY MNGR
ESTIMATED 700-800 CUSTOMERS WITHOUT POWER IN THE FREDONIA
AREA.
0906 PM FLASH FLOOD 4 N CAPE GIRARDEAU 37.37N 89.55W
06/28/2018 CAPE GIRARDEAU MO LAW ENFORCEMENT
WATER ACROSS STATE ROUTE 177 NEAR TRAIL OF TEARS PARK.
0910 PM TSTM WND GST 4 NW HOPKINSVILLE 36.90N 87.54W
06/28/2018 E80.00 MPH CHRISTIAN KY EMERGENCY MNGR
NEAR SINKING FORK SCHOOL ON HIGHWAY 91 NORTHWEST OF
HOPKINSVILLE
0914 PM TSTM WND DMG HAZEL 36.51N 88.33W
06/28/2018 CALLOWAY KY EMERGENCY MNGR
POWER OUTAGE REPORTED FOR THE ENTIRE HAZEL AREA.
1002 PM TSTM WND DMG WAPPAPELLO 36.94N 90.27W
06/28/2018 WAYNE MO EMERGENCY MNGR
TREES DOWN.
1048 PM TSTM WND GST ELLSINORE 36.93N 90.75W
06/28/2018 M50.00 MPH CARTER MO BROADCAST MEDIA
MEASURED VIA PERSONAL WEATHER STATION.
&&
SMITTYThe national radar mosaic for the moment the first event began.
19 heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2018Every state in 2018This day in weather historyWarnings in Illinois, June 2018
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 759572, 759573, 759574, 759575, 759576, 759577, 759578, 759579, 759580, 759581, 759582, 759583, 759584, 759585, 759586, 759587, 759588, 759589, 759590.